# SDR CA040823003

- Difficulty date: August 20, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,332 hours
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 451642
- Condition: Seized
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLOW LIGHT (PRESSURIZATION) CAME ON AFTER TAKEOFF.  AIRCRAFT LANDED BACK FROM DEPARTURE.  MAINTENANCE FOUND ONE CLAMP NOT PROPERLY INSTALLED ON OUTLET OF LT ACM.  ACM WAS PREVIOUSLY REPLACED FOLLOWING DISCREPANCY.   CLAMP HAS BEEN SECURED  FOLLOWED WITH PRESSURIZATION TEST AND AIRCRAFT DISPATCHED SERVICEABLE.  A SECOND AIR TURNBACK HAPPENED THE FOLLOWING DAY FOR THE SAME REASON (PRESSURE FLOW LIGHT ON).  MAINTENANCE FOUND THE LT ACM SEIZED.  ACM HAS BEEN REPLACED.  ACM IS UNDER INVESTIGATION.
